Systems of conservation laws with third-order Hamiltonian structures
Completely integrable infinite-dimensional Hamiltonian and Lagrangian systems, integration methods, integrability tests, integrable hierarchies (KdV, KP, Toda, etc.) (37K10) Relations of infinite-dimensional Hamiltonian and Lagrangian dynamical systems with algebraic geometry, complex analysis, and special functions (37K20) Relations of infinite-dimensional Hamiltonian and Lagrangian dynamical systems with topology, geometry and differential geometry (37K25)
The paper is dedicated to the problem of classification of \(n\)-component systems of conservation laws admitting a third-order Poisson operator (structure) of differential geometric type. The authors prove that such systems of first-order partial differential equations are invariant under reciprocal transformations unlike those possessing a first-order Poisson operator. Thus the classification of the systems of conservation laws under consideration is modulo reciprocal transformations. In order to achieve their goal, the authors apply a geometric approach proposed by \textit{S. I. Agafonov} and the first author [Izv. Math. 60, No. 6, 1097--1122 (1996; Zbl 0889.35063); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 60, No. 6, 3--30 (1996); Manuscr. Math. 106, No. 4, 461--488 (2001; Zbl 1149.35385)] to associate a \(n\)-parameter family of lines in projective space to a system of conservation laws. This allows the authors to give a complete description of the systems of conservation laws for \(n=2,3\) while the case \(n\geq 4\) still remains open. The paper is mainly aimed at experts in completely integrable systems with certain background in algebraic and differential geometry.
- On a class of spaces of skew-symmetric forms related to Hamiltonian systems of conservation laws
- Differential-geometric invariants of the Hamiltonian systems of PDE's
- Towards the classification of homogeneous third-order Hamiltonian operators
- Projective-geometric aspects of homogeneous third-order Hamiltonian operators
- Systems of conservation laws of Temple class, equations of associativity and linear congruences in \(\mathbb P^4\).
- A Darboux theorem for Hamiltonian operators in the formal calculus of variations.
- Alternative bi-Hamiltonian structures for WDVV equations of associativity
- Bi-Hamiltonian structure of a WDVV equation in \(2\)-d topological field theory
- Bi-Hamiltonian structure of equations of associativity in 2-d topological field theory
- Complexity of sequences defined by billiard in the cube
- Congruences of lines in \({{\mathbb P}^5}\), quadratic normality, and completely exceptional Monge-Ampère equations
- Differential geometric Poisson bivectors in one space variable
- Hamiltonian operators and ^*-coverings
- scientific article; zbMATH DE number 3810063 (Why is no real title available?)
- scientific article; zbMATH DE number 3949336 (Why is no real title available?)
- scientific article; zbMATH DE number 3977558 (Why is no real title available?)
- scientific article; zbMATH DE number 2124228 (Why is no real title available?)
- scientific article; zbMATH DE number 829796 (Why is no real title available?)
- scientific article; zbMATH DE number 833600 (Why is no real title available?)
- Hyperbolic systems of conservation laws II
- INTEGRABLE FOUR-COMPONENT SYSTEMS OF CONSERVATION LAWS AND LINEAR CONGRUENCES IN ${\mathbb P}^5$
- Integrable structures for a generalized Monge-Ampère equation
- Isoparametric hypersurfaces in spheres, integrable nondiagonalizable systems of hydrodynamic type, and N-wave systems
- Linear congruences and hyperbolic systems of conservation laws
- On a class of first order congruences of lines
- On linear spaces of skew-symmetric matrices of constant rank
- On non-degenerate differential-geometric Poisson brackets of third order
- On the bi-Hamiltonian geometry of WDVV equations
- On the mathematical and geometrical structure of the determining equations for shear waves in nonlinear isotropic incompressible elastodynamics
- On third-order Poisson brackets of differential geometry
- Projective-geometric aspects of homogeneous third-order Hamiltonian operators
- Reciprocal transformations of Hamiltonian operators of hydrodynamic type: Nonlocal Hamiltonian formalism for linearly degenerate systems
- Symplectic and Poisson structures on loop spaces of smooth manifolds, and integrable systems
- Systems of conservation laws in the context of the projective theory of congruences
- Systems of conservation laws of Temple class, equations of associativity and linear congruences in \(\mathbb P^4\).
- WDVV equations and invariant bi-Hamiltonian formalism
- Homogeneous Hamiltonian operators and the theory of coverings
- Quasilinear systems of first order PDEs with nonlocal Hamiltonian structures
- WDVV equations: symbolic computations of Hamiltonian operators
- Duality for systems of conservation laws
- Computing with Hamiltonian operators
- Local third-order Poisson brackets
- scientific article; zbMATH DE number 1532034 (Why is no real title available?)
- Towards the classification of homogeneous third-order Hamiltonian operators
- Bi-Hamiltonian structure of the oriented associativity equation
- Classification of degenerate non-homogeneous Hamiltonian operators
- On a class of spaces of skew-symmetric forms related to Hamiltonian systems of conservation laws
- Projective geometry of homogeneous second-order Hamiltonian operators
- Applications of Nijenhuis geometry. III: Frobenius pencils and compatible non-homogeneous Poisson structures
- Non-homogeneous Hamiltonian structures for quasilinear systems
- Line geometry of pairs of second-order Hamiltonian operators and quasilinear systems
- Bi-Hamiltonian structures of WDVV-type
- On the geometry of WDVV equations and their Hamiltonian formalism in arbitrary dimension
- Projective-geometric aspects of homogeneous third-order Hamiltonian operators
This page was built for publication: Systems of conservation laws with third-order Hamiltonian structures
Report a bug (only for logged in users!)Click here to report a bug for this page (MaRDI item Q1639943)